# SDR AALA20060180

- Difficulty date: March 21, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT RIGHT MID GALLEY OVERHEAD AND SEAT ROWS 12 TO 28 INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS AT RIGHT MID GALLEY AND OVERHEAD AND SEAT ROWS 12 TO 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
